# SDR UIEA2018020500172

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,853 hours, 22,546 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Boot
- Part number: 38842922
- Condition: Torn
- Location: Apu Bleed Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE BLEED VALVE BOOT TORN. REMOVED AND REPLACED THE BLEED VALVE BOOT IAW AMM 49-53-01.
